Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 60, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 14, 2010, 2:40 AM CDT for 4 counties in North Dakota. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 2:40 AM CDT (07:40 UTC)
- Expired
- Jul 14, 2010, 3:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 91 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:40 AM CDT | TSTM WND DMG | 11 S Gackle, ND | SHINGLES TORN OFF ROOF. KILL CHUTE 6 FEET TALL WEIGHING ABOUT 1500 POUNDS BLOWN OVER. 1.15 INCHES OF RAIN AND PEA SIZED HAIL. DESCRIBED AS VERY VERY STRONG WIND. |
| Jul 14, 3:10 AM CDT | TSTM WND DMG | 4 W La Moure, ND | DAMAGE TO OUTBUILDINGS ON A FARM. TREE DAMAGE. CROP DAMAGE. |
| Jul 14, 3:21 AM CDT | TSTM WND DMG | La Moure, ND | TOP OF 70000 BUSHEL GRAIN BIN BLOWN IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 14, 1:02 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3052 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
959
WFUS53 KBIS 140740
TORBIS
NDC021-045-047-051-140845-
/O.NEW.KBIS.TO.W.0060.100714T0740Z-100714T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
240 AM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 345 AM CDT.
* AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHWEST OF KULM...OR 49 MILES SOUTH OF
JAMESTOWN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MERRICOURT...EDGELEY...MONANGO...BERLIN...DICKEY...FULLERTON...
GRAND RAPIDS...LA MOURE...GLOVER...OAKES AND VERONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4616 9915 4650 9917 4656 9803 4629 9803
4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0741Z 273DEG 33KT 4624 9897
$$
SCHECK3 follow-up statements
430
WWUS53 KBIS 140810
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
310 AM CDT WED JUL 14 2010
NDC047-051-140820-
/O.CAN.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LOGAN ND-MCINTOSH ND-
310 AM CDT WED JUL 14 2010
...THE TORNADO WARNING FOR NORTHEASTERN MCINTOSH AND SOUTHEASTERN
LOGAN COUNTIES IS CANCELLED...
HOWEVER...PORTIONS OF LOGAN AND MCINTOSH COUNTIES REMAIN UNDER A
TORNADO WARNING UNTIL 345 AM CDT.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4608 9856 4652 9890 4656 9803 4629 9803
4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0810Z 273DEG 33KT 4622 9859
$$
NDC021-045-140845-
/O.CON.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
310 AM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DICKEY AND
LAMOURE COUNTIES UNTIL 345 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MONANGO...OR 47 MILES SOUTH OF JAMESTOWN...
MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BERLIN...DICKEY...FULLERTON...GRAND RAPIDS...LA MOURE...GLOVER...
OAKES AND VERONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4608 9856 4652 9890 4656 9803 4629 9803
4627 9800 4622 9799 4600 9801
TIME...MOT...LOC 0810Z 273DEG 33KT 4622 9859
$$
SCHECK698
WWUS53 KBIS 140832
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 AM CDT WED JUL 14 2010
NDC021-045-140845-
/O.CON.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
332 AM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DICKEY AND
EASTERN LAMOURE COUNTIES UNTIL 345 AM CDT...
AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR VERONA...OR 40 MILES SOUTH OF VALLEY CITY...
MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
VERONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4612 9802 4621 9833 4654 9847 4656 9803
4629 9803 4627 9800 4622 9799
TIME...MOT...LOC 0832Z 273DEG 33KT 4634 9810
$$
KINNEY801
WWUS53 KBIS 140845 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT WED JUL 14 2010
NDC021-045-140855-
/O.EXP.KBIS.TO.W.0060.000000T0000Z-100714T0845Z/
LAMOURE ND-DICKEY ND-
345 AM CDT WED JUL 14 2010
...THE TORNADO WARNING FOR NORTHEASTERN DICKEY AND EASTERN LAMOURE
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 AM CDT.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4612 9802 4621 9833 4654 9847 4656 9803
4629 9803 4627 9800 4622 9799
TIME...MOT...LOC 0845Z 273DEG 33KT 4633 9793
$$
KINNEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 2:27 PM CDT, 12 hours 13 minutes earlier.
Area forecast discussion, Jul 13, 2:27 PM CDT, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 227 PM CDT TUE JUL 13 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA. THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION. TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES. && .AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE WEST AND CENTRAL PARTS OF THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jul 13, 9:47 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT TUE JUL 13 2010 NDZ020-022-023-025-033>037-040>048-050-051-141100- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING. NDZ001>005-009>013-017>019-021-031-032-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KINNEY
In the hours before
Local storm report, Jul 14, 1:35 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
135 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM HAIL CANNON BALL 46.39N 100.59W
07/14/2010 E2.75 INCH SIOUX ND PUBLIC
BROKE OUT WINDOWS IN HOUSE.
&&
SWICHELocal storm report, Jul 14, 1:51 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
151 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL FLASHER 46.46N 101.23W
07/14/2010 E1.00 INCH MORTON ND TRAINED SPOTTER
&&
SWICHELocal storm report, Jul 14, 2:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL SOLEN 46.39N 100.80W
07/14/2010 E4.25 INCH SIOUX ND PUBLIC
&&
SWICHELocal storm report, Jul 14, 2:19 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
219 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL ELGIN 46.40N 101.85W
07/14/2010 E4.25 INCH GRANT ND PUBLIC
BROKE WINDOWS ALL OVER TOWN.
&&
SWICHELocal storm report, Jul 14, 2:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
231 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL NEW LEIPZIG 46.37N 101.95W
07/14/2010 E2.75 INCH GRANT ND PUBLIC
&&
SWICHELocal storm report, Jul 14, 2:39 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
239 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM HAIL CANNON BALL 46.39N 100.59W
07/14/2010 E4.25 INCH SIOUX ND PUBLIC
BREAKING WINDOWS.
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 63 min |
| Jul 13, 10:57 PM CDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jul 13, 11:24 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 66 min |
| Jul 13, 11:29 PM CDT | Tornado Warning | BIS | Grant | 31 min |
| Jul 13, 11:48 PM CDT | Areal Flood Advisory | BIS | Adams, Bowman, Hettinger, Slope | 5 hr |
| Jul 13, 11:53 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 37 min |
| Jul 13, 11:58 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 62 min |
| Jul 13, 11:59 PM CDT | Tornado Warning | BIS | Grant, Morton, Sioux | 46 min |
| Jul 14, 12:07 AM CDT | Tornado Warning | BIS | Adams, Bowman, Hettinger, Slope | 23 min |
| Jul 14, 12:10 AM CDT | Tornado Warning | BIS | Grant, Hettinger | 35 min |
| Jul 14, 12:14 AM CDT | Severe Thunderstorm Warning | BIS | Bowman | 16 min |
| Jul 14, 12:25 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Morton, Slope and 1 more | 4 hr |
| Jul 14, 12:27 AM CDT | Tornado Warning | BIS | Adams, Hettinger | 48 min |
| Jul 14, 12:29 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 61 min |
| Jul 14, 12:36 AM CDT | Tornado Warning | BIS | Grant, Hettinger | 39 min |
| Jul 14, 12:42 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 14, 1:08 AM CDT | Tornado Warning | BIS | Grant, Morton | 52 min |
| Jul 14, 1:14 AM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jul 14, 1:19 AM CDT | Tornado Warning | BIS | Adams, Bowman | 41 min |
| Jul 14, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| Jul 14, 1:27 AM CDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jul 14, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 14, 1:49 AM CDT | Flash Flood Warning | BIS | Burleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more | 6 hr |
| Jul 14, 1:52 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 14, 1:52 AM CDT | Tornado Warning | BIS | Grant | 23 min |
| Jul 14, 2:00 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 45 min |
| Jul 14, 2:10 AM CDT | Tornado Warning | BIS | Grant, Morton, Sioux | 35 min |
| Jul 14, 2:13 AM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 32 min |
| Jul 14, 2:15 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 30 min |
| Jul 14, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 14, 2:34 AM CDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 41 min |
| Jul 14, 2:42 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 63 min |
| Jul 14, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux | 61 min |
| Jul 14, 2:58 AM CDT | Tornado Warning | BIS | Sioux | 32 min |
| Jul 14, 3:14 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 31 min |
| Jul 14, 3:16 AM CDT | Tornado Warning | BIS | LaMoure, Logan | 34 min |
| Jul 14, 3:34 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 41 min |
| Jul 14, 3:43 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 47 min |
| Jul 14, 4:06 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 54 min |
| Jul 14, 4:24 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
| Jul 14, 4:28 AM CDT | Tornado Warning | BIS | Emmons, Sioux | 32 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.